Article citationsMore>>

W. H. Schmidt, “Notwendige Optimalitaetsbedingungen fuer Prozesse mit Zeitvariablen Integralgleichungen in Banach-Raeumen,” Z. Angew. Math. Mech., Vol. 60, 1980, pp. 595-608. doi:10.1002/zamm.19800601107

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top